Scientific article

Maximal violation of Bell's inequality for arbitrarily large spin

Published inPhysics letters. A, vol. 162, no. 1, p. 15-17
Publication date1992

For any nonfactorable state of two quantum systems, it is possible to find pairs of observables whose correlations violate Bell's inequality. In the case of two particles of spin j prepared in a single state, the violation of Bell's inequality remains maximal for arbitrary large j. It is thus seen that large quantum numbers are no guarantee of classical behaviour.

Citation (ISO format)
GISIN, Nicolas, PERES RAMOS, Adilson. Maximal violation of Bell’s inequality for arbitrarily large spin. In: Physics letters. A, 1992, vol. 162, n° 1, p. 15–17. doi: 10.1016/0375-9601(92)90949-M
Main files (1)
Article (Published version)
ISSN of the journal0375-9601

Technical informations

Creation04/24/2017 11:39:00 AM
First validation04/24/2017 11:39:00 AM
Update time03/15/2023 1:38:06 AM
Status update03/15/2023 1:38:06 AM
Last indexation01/16/2024 11:50:43 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack